# SDR ASOA201200240

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 22,513 hours, 15,615 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING ANTI ICE INDICATION AFTER TAKE OFF, QRH ACCOMPLISHED, WITHIN  SEC WING OVERHEAT POSTED, QRH C/W AGAIN.  BOTH RT AND LT WING ANTI ICE NOW POSTED AND INTERMITTENT FOR REMAINDER OF FLT APPROX 6 MIN, AND SO ON UNTIL LANDING.   WING ANTI-ICE MODULATING AND SHUTOFF VALVES   ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED. REPLACED LEFT WING ANTI-ICE VALVE IAW AMM 30-12-02, OP'S CHECKED GOOD.
